Advanced Search
Article Contents
Article Contents

On a diffusive predator-prey model with nonlinear harvesting

Abstract Related Papers Cited by
  • In this paper, we study the dynamics of a diffusive Leslie-Gower model with a nonlinear harvesting term on the prey. We analyze the existence of positive equilibria and their dynamical behaviors. In particular, we consider the model with a weak harvesting term and find the conditions for the local and global asymptotic stability of the interior equilibrium. The global stability is established by considering a proper Lyapunov function. In contrast, the model with strong harvesting term has two interior equilibria and bi-stability may occur for this system. We also give the conditions of Turing instability and perform a series of numerical simulations and find that the model exhibits complex patterns.
    Mathematics Subject Classification: Primary: 35K40, 35K57, 35B36; Secondary: 35Q92.


    \begin{equation} \\ \end{equation}
  • [1]

    M. A. Aziz-Alaoui, Study of a Leslie-Gower-type tritrophic population, Chaos Sol. and Fractals, 14 (2002), 1275-1293.doi: 10.1016/S0960-0779(02)00079-6.


    M. A. Aziz-Alaoui and M. Daher Okiye, Boundedness and global stability for a predator-prey model with modified Leslie-Gower and Holling-type II schemes, Appl. Math. Lett., 16 (2003), 1069-1075.doi: 10.1016/S0893-9659(03)90096-6.


    J. B. Collings, The effects of the functional response on the bifurcation behavior of a mite predator-prey interaction model, J. Math. Biol., 36 (1997), 149-168.doi: 10.1007/s002850050095.


    Y. Du, R. Peng and M. Wang, Effect of a protection zone in the diffusive Leslie predator-prey model, J. Diff. Eqns., 246 (2009), 3932-3956.doi: 10.1016/j.jde.2008.11.007.


    D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, New-York, 1983.


    X. N. Guan, W. M. Wang and Y. L. Cai, Spatiotemporal dynamics of a Leslie-Gower predator-prey model incorporating a prey refuge, Nonlinear Analysis: Real World Applications, 12 (2011), 2385-2395.doi: 10.1016/j.nonrwa.2011.02.011.


    R. P. Gupta and P Chandra, Bifurcation analysis of modified Leslie-Gower predator-prey model with Michaelis-Menten type prey harvesting, J. Math. Anal. Appl., 398 (2013), 278-295.doi: 10.1016/j.jmaa.2012.08.057.


    A. Korobeinikov, A Lyapunov function for Leslie-Gower predator-prey models, Appl. Math. Lett., 14 (2011), 697-699.doi: 10.1016/S0893-9659(01)80029-X.


    T. K. Kar, Modelling and analysis of a harvested prey-predator system incorporating a prey refuge, J. Comput. Appl Math., 185 (2006), 19-33.doi: 10.1016/j.cam.2005.01.035.


    B. Leard, C. Lewis and J. Rebaza, Dynamics of ratio-dependent predator-prey models with nonconstant harvesting, Disc. Cont. Dyn. Syst. S, 1 (2008), 303-315.doi: 10.3934/dcdss.2008.1.303.


    P. H. Leslie, Some further notes on the use of matrices on population mathematics, Biometrika, 35 (1948), 213-245.


    R. M. May, Stability and Complexity in Model Ecosystem, Princeton University Press, Princeton, NJ, 1974.


    A. F. Nindjin, M. A. Aziz-Alaoui and M. Cadivel, Analysis of a predator-prey model with modified Leslie-Gower and Holling-type II schemes with time delay, Nonlinear Anal. Real World Appl., 7 (2006), 1104-1118.doi: 10.1016/j.nonrwa.2005.10.003.


    D. J. Wollkind, J. B. Collings and J. A. Logan, Metastability in a temperature-dependent model system for predator-prey mite outbreak interactions on fruit trees, Bull. Math. Biol., 50 (1988), 379-409.doi: 10.1007/BF02459707.


    D. Xiao, W. Li and M. Han, Dynamics in a ratio-dependent predator-prey model with predator harvesting, J. Math. Anal and Appl., 324 (2006), 14-29.doi: 10.1016/j.jmaa.2005.11.048.


    Q. Ye and Z. Li, Introduction to Reaction-Diffusion Equations, Science Press, Beijing, 1990.


    N. Zhang, F. D. Chen, Q. Q. Su and T. Wu, Dynamic behaviors of a harvesting Leslie-Gower predator-prey model, Discrete Dyn. Nat. Soc., (2011), Art. ID 473949, 14 pp.doi: 10.1155/2011/473949.


    Y. Zhu and K. Wang, Existence and global attractivity of positive periodic solutions for a predator-prey model with modified Leslie-Gower and Holling-type II schemes, J. Math. Anal. Appl., 384 (2011), 400-408.doi: 10.1016/j.jmaa.2011.05.081.

  • 加载中

Article Metrics

HTML views() PDF downloads(48) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint